MathSciNet Relay Station
MathSciNet bibliographic data
MR1669972 60F05 (60C05)
Masol, V. I. A theorem on the limit distribution of the number of false solutions of a system of nonlinear random Boolean equations. (Russian) Teor. Veroyatnost. i Primenen. 43 (1998), no. 1, 41--56; translation in Theory Probab. Appl. 43 (1999), no. 1, 75–88
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement